Title

Estimation of the intensity function of an inhomogeneous Poisson process with a change-point

RIS ID

137397

Publication Details

Ng, T. Lok J. & Murphy, T. B. (2019). Estimation of the intensity function of an inhomogeneous Poisson process with a change-point. Canadian Journal of Statistics, 47 (4), 604-618.

Abstract

Recent work on point processes includes studying posterior convergence rates of estimating a continuous intensity function. In this article, convergence rates for estimating the intensity function and change-point are derived for the more general case of a piecewise continuous intensity function. We study the problem of estimating the intensity function of an inhomogeneous Poisson process with a change-point using non-parametric Bayesian methods. An Markov Chain Monte Carlo (MCMC) algorithm is proposed to obtain estimates of the intensity function and the change-point which is illustrated using simulation studies and applications.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1002/cjs.11514